# SDR USAABB04067

- Difficulty date: July 15, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNN - DUIRNG DAILY CHECK, MAINTENANCE FOUND THE FLIGHT DECK EMERGENCY LIGHT FAILED TO ILLUMINATE DURING TEST.  MAINTENANCE REMOVED AND INSTALLED SERVICEABLE L286 FLIGHT DECK EMERGENCY LIGHT ASSEMBLY IN ASSOCIATION WITH MM 33-51-01. PERFORMED SATISFACTORY OPERATIONAL CHECK IN ASSOCIATION WITH MM 33-51-00.  (M)
